MathSciNet Relay Station
MathSciNet bibliographic data
MR1356561 (97c:57034) 57R57 (32J15 58D27)
Okonek, Christian; Teleman, Andrei Quaternionic monopoles. C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 5, 601–606.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement